MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC HYPROCURE; HYPROCURE SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC HYPROCURE; HYPROCURE SUBTALAR IMPLANT
Model Number HYP-06
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure subtalar implant, which is used for treatment of talotarsal joint dislocation.The data is gathered by study participants for the time period of september 2020-march 2021.The patient did not have the device removed or a revision surgery.This potential adverse event is noted on the device's instructions for use: "prolonged pain, edema, stiffness, discomfort, and walking difficulty".
 
Event or Problem Description
Pain when leaning a certain way.Right now, only one side of my body is aligned, the other isn't.I need surgery on my other foot so i'll be able to work out again and gain my strength back.

Brand Name
HYPROCURE
Common Device Name
HYPROCURE SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC
16137 leone drive
macomb MI 48042
MDR Report Key11851993
Report Number3004993707-2021-00001
Device Sequence Number17091817
Product Code HWC
UDI-Device IdentifierM621HYP060
UDI-PublicM621HYP060
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model NumberHYP-06
Device Catalogue NumberHYP-06
Device Lot Number060212181
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR